If you have ever taken diet supplements you may recall that funny musty smell that starts a few weeks into taking them. That hit today. I suspect it is due to a lack of hydration as I took the morning dose. As of today I am taking 2 in the AM and 1 at lunch.
I have noticed a significant decrease in appetite first thing in the AM. I have been taking my dose at 7:30 AM and have found myself wanting breakfast at 9 or 9:30. One thing I must stress is the importance of drinking plenty of water.
So far as the jitters go - the occurrence has been minimal at best. Hydroxycut hardcore left me consistently queasy so much so that I did not take the whole bottle. The latest Lipo-6 was no better. Alli seemed ineffective on my body. Slimquick extreeme rendered no reward. And Xenadrine Xtreme FX wasn't bad really just not much of a appetite suppressant.
For those of you who do not agree with me taking supplements please step off your soap box. I do not abuse them. I am mindful of how they effect me. For the rest of you please use my experience how ever you can.